# SDR DXTA2023022280960

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 15,002 hours, 11,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Part number: 51333312
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STEPS DROP APPROX 1¿ WHEN STEPPING ONTO THEM. THE DOOR HANDRAIL IS LOCKING DOWN BUT DOESN¿T FEEL LIKE IT¿S GOING FULLY OVER CENTER AND FEELS SPONGY WHEN YOU LOCK THE HANDRAIL DOWN. INSIDE FEELS NORMAL.    INSPECTED TO FIND MISSING SPACER IN UPPER OVERCENTER LINK ROD END. INSTALLED NEW SPACER AND ADJUSTED CABIN DOOR OVERCENTER LINK. OPS CHECKS GOOD. REF: CE-560XL AMM 52-10-01.
